# SDR WX0A2022110274306

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 47,339 hours, 30,553 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 857800
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MID R BATTERY FAIL ON EMERGENCY LIGHT TEST / REMOVED AND REPLACED MID RIGHT BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A, OPS CHECK GOOD."
